# SDR USAA2011020990648

- Difficulty date: January 28, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 312, LBL 2 - RBL 2.  REPLACED FLOORBEAM T-CAP AT BS 312, LBL 2 - RBL 2 IAW B737 SRM 51-10-51.
